# SDR UIEA2018082201771

- Difficulty date: August 21, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,371 hours, 15,450 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: AV311
- Part serial: 3725
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG SPAR VLV LIGHT DID NOT COME ON DURING ENGINE START. REMOVED AND REPLACED RIGHT ENGINE FUEL SHUTOFF VALVE ACTUATOR IAW AMM 28-22-11. OPS CHECK NORMAL.
